# SDR AALA201602159025

- Difficulty date: February 15, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 47,002 hours, 20,117 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Defective
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31517317
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE ACCOMPLISHING A SCHEDULED SLIDE CHANGE ON THE L2 DOOR, THE REPLACEMENT SLIDE FAILED THE EMER LIGHT TEST VIA THE CIDS PANEL.  DETERMINED THE INTERNAL BATTERY PACK WAS BAD & RETURNED THE DEFECTIVE SLIDE BACK TO THE STOCK ROOM & INSTALLED A SERVICEABLE SLIDE IN ITS PLACE.
